The Ramanujan Journal

, Volume 36, Issue 3, pp 455–481

On conjectures of Sato–Tate and Bruinier–Kohnen


DOI: 10.1007/s11139-013-9547-2

Cite this article as:
Arias-de-Reyna, S., Inam, I. & Wiese, G. Ramanujan J (2015) 36: 455. doi:10.1007/s11139-013-9547-2


This article covers three topics. (1) It establishes links between the density of certain subsets of the set of primes and related subsets of the set of natural numbers. (2) It extends previous results on a conjecture of Bruinier and Kohnen in three ways: the CM-case is included; under the assumption of the same error term as in previous work one obtains the result in terms of natural density instead of Dedekind–Dirichlet density; the latter type of density can already be achieved by an error term like in the prime number theorem. (3) It also provides a complete proof of Sato–Tate equidistribution for CM modular forms with an error term similar to that in the prime number theorem.


Half-integral weight modular forms Shimura lift Sato–Tate equidistribution Fourier coefficients of modular forms Density of sets of primes 

Mathematics Subject Classification

11F37 11F30 11F80 11F11 

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Faculté des Sciences, de la Technologie et de la CommunicationUniversité du LuxembourgLuxembourgLuxembourg
  2. 2.Department of Mathematics, Faculty of Arts and SciencesUludag UniversityGorukleTurkey

Personalised recommendations